# SDR CALA2025061905697

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 34,291 hours, 12,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLAPS INDICATED 5 WHEN POSITION WAS 15 WITH FLAP HANDLE CREW DEBRIEFED HMCS STATING THE FO AND CA FELT THAT THE FLAPS WERE SET AT 15 WHEN THE FLAPS WERE ACTUALLY   SET TO 15. PERFORMED FSEU BITE AND NO FAULTS FOUND ACTIVE OR HISTORICAL CYCLED FLAPS FULL TRAVEL THROUGH SEVERAL CYCLES COULD NOT DUPLICATE REPORTED ISSUE. INBOUND FLIGHT CREW STATED THEY PERFORMED QRH PROCEDURE AND PUT FLAPS BACK UP ONE NOTCH THEN BACK DOWN AND INDICATION WORKED NORMAL AFTER. NO PRIOR HISTORY. OPS CHECK GOOD AT THIS TIME. TOMC CONCURS THAT IT IS OK FOR SERVICE AT THIS TIME. REF AMM 27-51-00-710-801
